Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 186, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jul 12, 2011, 6:26 PM CDT for 4 counties in Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 6:26 PM CDT (23:26 UTC)
- Expired
- Jul 12, 2011, 7:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, KS, Marshall County, KS, Nemaha County, KS, Pottawatomie County, KS
The radar
The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 6:32 PM CDT | TSTM WND DMG | 2 W Wheaton, KS | 3 LARGE DIAMETER POWER POLES REPORTED DOWN WEST OF WHEATON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 2048 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172 WUUS53 KTOP 122326 SVRTOP KSC085-117-131-149-130015- /O.NEW.KTOP.SV.W.0186.110712T2326Z-110713T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 626 PM CDT TUE JUL 12 2011 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL JACKSON COUNTY IN NORTHEAST KANSAS... SOUTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS... SOUTHWESTERN NEMAHA COUNTY IN NORTHEAST KANSAS... NORTHEASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS... * UNTIL 715 PM CDT * AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHEATON...OR 4 MILES EAST OF BLAINE...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LILLIS... ONAGA... HAVENSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3971 9611 3947 9592 3938 9640 3953 9649 TIME...MOT...LOC 2324Z 247DEG 26KT 3952 9632 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
968 WWUS53 KTOP 122346 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 646 PM CDT TUE JUL 12 2011 KSC085-117-131-149-130015- /O.CON.KTOP.SV.W.0186.000000T0000Z-110713T0015Z/ POTTAWATOMIE-NEMAHA-MARSHALL-JACKSON- 646 PM CDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WEST CENTRAL JACKSON...SOUTHEASTERN MARSHALL...SOUTHWESTERN NEMAHA AND NORTHEASTERN POTTAWATOMIE COUNTIES... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF ONAGA...OR 12 MILES EAST OF BLAINE...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ONAGA AND HAVENSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3971 9611 3947 9592 3938 9640 3953 9649 TIME...MOT...LOC 2344Z 249DEG 24KT 3957 9617 WIND...HAIL 60MPH 1.00IN $$
929 WWUS53 KTOP 130008 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 708 PM CDT TUE JUL 12 2011 KSC085-117-131-149-130018- /O.EXP.KTOP.SV.W.0186.000000T0000Z-110713T0015Z/ POTTAWATOMIE-NEMAHA-MARSHALL-JACKSON- 708 PM CDT TUE JUL 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JACKSON... SOUTHEASTERN MARSHALL...SOUTHWESTERN NEMAHA AND NORTHEASTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 715 PM CDT... AT 708 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 715 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM AS IT MOVES EAST THROUGH SOUTHERN NEMAHA AND NORTHERN JACKSON COUNTIES. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3971 9611 3947 9592 3938 9640 3953 9649 TIME...MOT...LOC 0008Z 249DEG 24KT 3963 9598 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:14 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 12, 3:14 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 314 PM CDT TUE JUL 12 2011 .DISCUSSION... TONIGHT THROUGH WEDNESDAY AFTERNOON... 19Z WATER VAPOR SHOWS A CLOSED UPPER-LEVEL TROUGH OVER NORTHWEST OKLAHOMA WITH DECENT SOUTHERLY FLOW AT 500 MB STREAMING COOLER AIR UPSTREAM INTO CENTRAL KANSAS. SURFACE ANALYSIS AND VISIBLE SATELLITE SHOW INSTABILITY INCREASING AS DEVELOPING TOWERING CU IS NOTED OVER SOUTH CENTRAL AND SOUTH EAST KANSAS STREAMING NORTHWARD. WEAK FRONTAL BOUNDARY HAS SETTLED OVER NORTHERN MISSOURI WESTWARD INTO NORTHERN KANSAS WHILE AN OUTFLOW BOUNDARY FROM AN MCS OVER NEBRASKA WAS CONTINUING SOUTHEAST INTO MISSOURI. CLOUD COVER SHOULD INCREASE THIS EVENING AS THE UPPER TROUGH APPROACHES FROM THE SOUTHWEST. CHANCE POPS WERE INSERTED THIS EVENING INTO THE OVERNIGHT PERIOD AS TWO SEPARATE LIFTING MECHANISMS COME INTO PLAY. CONVERGENCE ALONG THE FRONTAL BOUNDARY LIFTS NORTHWARD INTO SOUTHERN NEBRASKA WHILE AN UPPER DISTURBANCE SHIFTS OVERHEAD. MOISTURE POOLING ALONG AND AHEAD OF THE BOUNDARY SHOULD INCREASE DEW POINTS INTO THE LOWER 70S...PROVIDING THE ADEQUATE MOISTURE AND ASCENT. HOWEVER...0-6 KM BULK SHEAR APPEARS WEAK AT 20 KTS WHILE STRAIGHT UNIDIRECTIONAL FLOW AND ML CAPE QUITE HIGH TO NEAR 3000 J/KG LATE AFTERNOON SUGGEST MULTI CELL STRUCTURE WITH SUBSTANTIAL UPDRAFTS. THE 15Z EXPERIMENTAL HRRR AND 4KM WRF MODELS ARE ALSO IN AGREEMENT...BEGINNING WITH ISOLATED CONVECTION OVER SOUTH CENTRAL...INCREASING IN COVERAGE LATER THIS EVENING. STRONG WINDS...SMALL HAIL AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. LOWS OVERNIGHT IN THE 70S ARE PROGGED WITH WINDS BECOMING LIGHT TOWARDS THE SOUTHEAST. ON WEDNESDAY AFTERNOON...WEAK UPPER LEVEL FLOW WILL ALLOW THE SHORTWAVE AND ASSOCIATED VORTICITY MAX TO STALL IN THE AREA. CONTINUED CHANCE POPS AT THIS TIME WITH ISOLATED TO SCATTERED MULTI CELL STORMS EXPECTED. A BRIEF RELIEF FROM THE HEAT IS EXPECTED WITH CLOUD COVER AND ANY PRECIPITATION HOLDING TEMPERATURES TO THE LOWER 90S. BOWEN WEDNESDAY NIGHT THROUGH TUESDAY... WEDNESDAY NIGHT AND THURSDAY...A MINOR UPPER LEVEL TROUGH WILL MOVE AROUND THE NORTHERN PERIPHERY OF H5 RIDGE AXIS ACROSS THE SOUTHERN PLAINS. THERE WILL BE ENOUGH ASCENT AHEAD OF THE H5 TROUGH ALONG WITH WEAK ISENTROPIC LIFT TO CONTINUE A CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY MORNING. THE SOUTHERN PLAINS UPPER LEVEL RIDGE WILL BEGIN TO AMPLIFY ACROSS THE CENTRAL PLAINS. AFTERNOON HEATING MAY CAUSE ISOLATED THUNDERSTORMS TO DEVELOP ACROSS THE CWA. I KEPT A SLIGHT CHANCE OF POPS IN THE FORECAST GRIDS FOR THURSDAY AFTERNOON. HIGH TEMPERATURES WILL WARM INTO THE MID TO UPPER 90S. HEAT INDICES WILL BE IN THE 98 TO 103 DEGREE RANGE. FRIDAY THROUGH TUESDAY...WILL BE HOT. THE UPPER LEVEL RIDGE WILL AMPLIFY AND CENTER ITSELF OVER NORTHEAST KS. THE ECMWF MODEL SHOWS THE CENTER OF THE H5 RIDGE AXIS TO HAVE HEIGHTS OF 603 DKM AT 500MB SATURDAY THROUGH TUESDAY. HIGH TEMPERATURES WILL REACH BETWEEN 99 TO 105 DEGREES ACROSS THE CWA. THE EASTERN AND NORTHERN COUNTIES MAY KEEP LOWER TO MID 70 DEW POINTS...WHICH WOULD CAUSE HEAT INDICES TO EXCEED 110 DEGREES EACH AFTERNOON. THE WESTERN AND SOUTHERN COUNTIES MAY MIX DEEP ENOUGH FOR DEW POINTS TO DROP INTO THE MID TO UPPER 60S DURING THE AFTERNOON HOURS. HOWEVER...MID TO UPPER 60S DEW POINTS WHEN COMBINED WITH HIGH TEMPERATURES AROUND 103 DEGREES WOULD CAUSE HEAT INDICES TO BE IN THE 104 TO 108 DEGREE RANGE. EXCESSIVE HEAT WARNINGS OR HEAT ADVISORIES WILL MOST LIKELY BE NEEDED FRIDAY THROUGH TUESDAY. I KEPT POPS THROUGH THIS PERIOD UNDER 14 PERCENT. GARGAN && .AVIATION... PREDOMINANTLY VFR CONDITIONS EXPECTED THROUGH THE ENTIRE TAF PERIOD. TOP/FOE LIGHT WINDS INITIALLY FROM NORTH WILL VARY AND GRADUALLY TURN BACK AROUND TO SOUTHEAST. SCATTERED THUNDERSTORMS ARE EXPECTED IN THE GENERAL VICINITY OF TAF SITES FROM 20Z THROUGH 04Z...BUT DUE TO EXPECTED SCATTERED NATURE HAVE KEPT CB GROUP FOR THE TIME BEING. LOOK TO REMAIN DRY AFTER 06Z BUT THUNDERSTORMS IN SOUTHERN KANSAS MAY KEEP CLOUDS IN THE AREA...PERHAPS FLIRTING WITH MVFR AT TIMES. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ010>012-022>024-026-035>040-054>056-058-059. HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ008-009-020-021- 034. &&
Hazardous weather outlook, Jul 12, 3:30 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 330 PM CDT TUE JUL 12 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-132030- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 330 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT. SOME OF THE STRONGER THUNDERSTORMS MAY BE CAPABLE OF STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. A HEAT WAVE IS FORECAST TO CONTINUE FROM FRIDAY THROUGH TUESDAY WITH HEAT INDICES FROM 105 TO 110 DEGREES EACH DAY. THE PROLONGED PERIOD OF HEAT COULD BE DANGEROUS FOR THE ELDERLY AND THOSE WITHOUT AIR CONDITIONING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 5:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 523 PM CDT TUE JUL 12 2011 KSZ022-023-122300- POTTAWATOMIE-RILEY- 523 PM CDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY AND NORTHWESTERN POTTAWATOMIE COUNTIES... THROUGH 600 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY AND NORTHWESTERN POTTAWATOMIE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS IN EXCESS OF 50 MPH AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE RANDOLPH. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3956 9695 3957 9654 3931 9668 3934 9694 TIME...MOT...LOC 2223Z 213DEG 13KT 3941 9677
Local storm report, Jul 12, 5:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
536 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST RANDOLPH 39.43N 96.76W
07/12/2011 E55 MPH RILEY KS TRAINED SPOTTER
SPOTTER REPORTED 1 INCH DIAMETER LIMBS BLOWN DOWN.
&&
BYRNESpecial weather statement, Jul 12, 5:38 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
538 PM CDT TUE JUL 12 2011
KSZ024-122315-
JACKSON-
538 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY...
THROUGH 615 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 15 MPH
ACROSS PORTIONS OF NORTHEASTERN JACKSON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND STRONG WINDS IN EXCESS OF 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE WHITING AND NETAWAKA.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3965 9556 3962 9556 3951 9556 3942 9563
3945 9583 3956 9581 3957 9579 3965 9578
3966 9568
TIME...MOT...LOC 2239Z 187DEG 15KT 3953 9570Special weather statement, Jul 12, 5:56 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
556 PM CDT TUE JUL 12 2011
KSZ058-059-122330-
ANDERSON-COFFEY-
556 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ANDERSON AND
SOUTHEASTERN COFFEY COUNTIES...
THROUGH 630 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHEAST AT 10 MPH ACROSS PORTIONS OF SOUTHWESTERN ANDERSON AND
SOUTHEASTERN COFFEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...STRONG WINDS IN EXCESS OF 50 MPH...HEAVY RAIN AND FREQUENT
LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LEROY AND
WESTPHALIA.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3806 9574 3829 9554 3815 9532 3803 9546
3804 9571
TIME...MOT...LOC 2256Z 218DEG 10KT 3808 9557Special weather statement, Jul 12, 5:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
558 PM CDT TUE JUL 12 2011
KSZ023-122330-
POTTAWATOMIE-
558 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE
COUNTY...
THROUGH 630 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHEAST AT 15 MPH ACROSS PORTIONS OF NORTHWESTERN POTTAWATOMIE
COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER
OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS IN
EXCESS OF 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE OLSBURG AND BLAINE.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3956 9627 3932 9655 3940 9672 3942 9671
3942 9673 3943 9671 3944 9672 3946 9669
3948 9668 3948 9667 3953 9662 3954 9659
3957 9658
TIME...MOT...LOC 2258Z 228DEG 12KT 3944 9660Local storm report, Jul 12, 6:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
613 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 2 WNW OLSBURG 39.44N 96.64W
07/12/2011 E55 MPH POTTAWATOMIE KS TRAINED SPOTTER
1 INCH TREE LIMS ALSO REPORTED DOWN.
&&
JWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:56 PM CDT | Special Weather Statement | TOP | Shawnee | 34 min |
| Jul 12, 4:12 PM CDT | Special Weather Statement | TOP | Clay | 33 min |
| Jul 12, 4:29 PM CDT | Special Weather Statement | TOP | Shawnee | 31 min |
| Jul 12, 4:44 PM CDT | Special Weather Statement | TOP | Clay | 31 min |
| Jul 12, 5:09 PM CDT | Special Weather Statement | TOP | Shawnee | 36 min |
| Jul 12, 5:23 PM CDT | Special Weather Statement | TOP | Riley | 37 min |
| Jul 12, 5:38 PM CDT | Special Weather Statement | TOP | Jackson | 37 min |
| Jul 12, 5:56 PM CDT | Special Weather Statement | TOP | Coffey | 34 min |
| Jul 12, 5:58 PM CDT | Special Weather Statement | TOP | Pottawatomie | 32 min |
| Jul 12, 6:16 PM CDT | Areal Flood Advisory | TOP | Shawnee | 119 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.